CSpace

Browse/Search Results:  1-4 of 4 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
On the stability of generalized vector quasivariational inequality problems 期刊论文
JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, 2002, 卷号: 113, 期号: 2, 页码: 283-294
Authors:  Li, SJ;  Chen, GY;  Teo, KL
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
generalized vector quasivariational inequality problems  classical variational inequality problems  stability  upper se semicontinuity  lower semicontinuity  
Characterizations of variable domination structures via nonlinear scalarization 期刊论文
JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, 2002, 卷号: 112, 期号: 1, 页码: 97-110
Authors:  Chen, GY;  Yang, XQ
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
variable domination structures  nondominated solutions  nonlinear scalarization  vector optimization  vector variational inequality  
Existence of a solution for generalized vector variational inequalities 期刊论文
OPTIMIZATION, 2001, 卷号: 50, 期号: 1-2, 页码: 1-15
Authors:  Chen, GY;  Goh, CJ;  Yang, XQ
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
vector variational inequality  quasi-vector variational inequality  cone-quasi-convexity  nonlinear scalarization  
Generalized vector variational inequality and its duality for set-valued maps 期刊论文
APPLIED MATHEMATICS LETTERS, 1998, 卷号: 11, 期号: 4, 页码: 21-26
Authors:  Lee, GM;  Kim, DS;  Lee, BS;  Chen, GY
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
generalized vector variational inequality  P-convexity  dual vector variational inequality  equivalence  set-valued map